# SDR SWIA95673

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Engine: Pwa PW118A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 21 HAS FOUR CRACKED SUPPORT CLIPS ON UPPER SURFACE.  REMOVED AND REPLACED FOUR WING SUPPORT CLIPS ON UPPER SURFACE OF RIB 21 ON RT WING, IAW EMB SRM 51-30-00, 51-40-00 AND EMB SB 120-57-0031 PART 1.
